Browse by Publication Title

Number of items: 6.

The Co-Prime Probability of p-Groups / Norarida Abdul Rhani ...[et al.]. (2019) Journal of Mathematics and Computing Science (JMCS), 5 (1). pp. 53-56. ISSN 0128-0767

Comparison of AHP and fuzzy AHP for multi-criteria decision making / Zuhaibudin Sidek. (2019) Journal of Mathematics and Computing Science (JMCS), 5 (1). pp. 15-26. ISSN 0128-0767

Learners satisfaction of e-learning among public university students : a case study in Kota Bharu / Nurul Bariyah Ibrahim... [et al]. (2019) Journal of Mathematics and Computing Science (JMCS), 5 (1). pp. 1-7. ISSN 0128-0767

A digital watermarking technique using Discrete Wavelet Transform (DWT) and Singular Value Decomposition (SVD) method with QR Code on Malaysia halal logo / Rosmah Abdul Latif, Suzana Baharudin and Muhammad Anis Abdul Ghani. (2019) Journal of Mathematics and Computing Science (JMCS), 5 (1). pp. 8-14. ISSN 0128-0767

The implementation of enterprise risk management: A study of Malaysian Private Higher Educational Institution / Mariam Setapa and Norhayati Mohmad Zakwan@Zakuan. (2019) Journal of Mathematics and Computing Science (JMCS), 5 (1). pp. 39-52. ISSN 0128-0757

An improvement algoithm for Iris classification by using Linear Support Vector Machine (LSVM), k-Nearest Neighbours (k-NN) and Random Nearest Neighbous (RNN) / Ahmad Haadzal Kamarulzalis and Mohd Asrul Affendi Abdullah. (2019) Journal of Mathematics and Computing Science (JMCS), 5 (1). pp. 32-38. ISSN 0128-0767

This list was generated on Thu Feb 29 01:03:44 2024 UTC.